Alert archive / Minnesota / Severe Thunderstorm Warnings in 2022

Severe Thunderstorm Warning 106, NWS Twin Cities, MN

May 12, 2022Morrison County, Stearns County, Todd County, Minnesota

NWS Twin Cities, MN issued this severe thunderstorm warning at May 12, 2022, 7:54 AM CDT for Morrison County, Stearns County, Todd County, Minnesota. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 12, 2022, 7:54 AM CDT (12:54 UTC)
Expired
May 12, 2022, 8:30 AM CDT
In force
36 min
Issued by
NWS Twin Cities, MN
Area
Storm-based polygon
Hail
1.25 in
Wind
50.0 mph

Counties Morrison County, MN, Stearns County, MN, Todd County, MN

The radar

The Minneapolis radar (KMPX), 123 km from the middle of the area, began a volume at 12:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Minneapolis, MN (KMPX), launched 12:00Z, 0.9 hours before the alert went out and 121 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 12:00Z on 2022-05-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 892 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 12:00Z on 2022-05-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 133 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
892 J/kg
Mixed-layer CIN
-300 J/kg
Mixed-layer LCL
877 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
133 m²/s²
0-3 km storm-relative helicity
214 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.2

Open this sounding in Storm Lab

The text

As transmitted.

901 
WUUS53 KMPX 121254
SVRMPX
MNC097-145-153-121330-
/O.NEW.KMPX.SV.W.0106.220512T1254Z-220512T1330Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Twin Cities/Chanhassen MN
754 AM CDT Thu May 12 2022

The National Weather Service in the Twin Cities has issued a

* Severe Thunderstorm Warning for...
  Southeastern Todd County in central Minnesota...
  Northwestern Stearns County in central Minnesota...
  Southwestern Morrison County in central Minnesota...

* Until 830 AM CDT.

* At 754 AM CDT, a severe thunderstorm was located near Melrose, or
  28 miles southeast of Alexandria, moving northeast at 40 mph.

  HAZARD...Half dollar size hail.

  SOURCE...Radar indicated.

  IMPACT...Damage to vehicles is expected.

* This severe thunderstorm will be near...
  Freeport around 805 AM CDT.
  Grey Eagle around 810 AM CDT.

Other locations in the path of this severe thunderstorm include St.
Anthony, Upsala, Holdingford, Bowlus and Flensburg.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4582 9431 4582 9435 4578 9427 4576 9426
      4574 9427 4572 9423 4553 9488 4570 9504
      4600 9444
TIME...MOT...LOC 1254Z 238DEG 33KT 4567 9488 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...<50 MPH

$$

NDC
3 follow-up statements
890 
WWUS53 KMPX 121310
SVSMPX

Severe Weather Statement
National Weather Service Twin Cities/Chanhassen MN
810 AM CDT Thu May 12 2022

MNC097-145-153-121330-
/O.CON.KMPX.SV.W.0106.000000T0000Z-220512T1330Z/
Todd MN-Stearns MN-Morrison MN-
810 AM CDT Thu May 12 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 AM CDT
FOR SOUTHEASTERN TODD...NORTH CENTRAL STEARNS AND SOUTHWESTERN
MORRISON COUNTIES...

At 809 AM CDT, a severe thunderstorm was located near Freeport, or 23
miles southwest of Little Falls, moving northeast at 40 mph.

HAZARD...Half dollar size hail.

SOURCE...Radar indicated.

IMPACT...Damage to vehicles is expected.

Locations impacted include...
  Upsala, Flensburg and Bowlus.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4582 9431 4582 9435 4579 9429 4567 9471
      4581 9483 4600 9444
TIME...MOT...LOC 1309Z 238DEG 33KT 4575 9470 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...<50 MPH

$$

NDC
495 
WWUS53 KMPX 121321
SVSMPX

Severe Weather Statement
National Weather Service Twin Cities/Chanhassen MN
821 AM CDT Thu May 12 2022

MNC145-153-121331-
/O.CAN.KMPX.SV.W.0106.000000T0000Z-220512T1330Z/
Todd MN-Stearns MN-
821 AM CDT Thu May 12 2022

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN TODD AND NORTH
CENTRAL STEARNS COUNTIES IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

LAT...LON 4582 9431 4582 9435 4580 9431 4579 9430
      4577 9436 4577 9464 4589 9465 4600 9444
TIME...MOT...LOC 1321Z 238DEG 33KT 4581 9457 

$$

MNC097-121330-
/O.CON.KMPX.SV.W.0106.000000T0000Z-220512T1330Z/
Morrison MN-
821 AM CDT Thu May 12 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 AM CDT
FOR SOUTHWESTERN MORRISON COUNTY...

At 821 AM CDT, a severe thunderstorm was located over Upsala, or 15
miles southwest of Little Falls, moving northeast at 40 mph.

HAZARD...Quarter size hail.

SOURCE...Radar indicated.

IMPACT...Damage to vehicles is expected.

Locations impacted include...
Upsala, Bowlus, Flensburg, Sobieski and Elmdale. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4582 9431 4582 9435 4580 9431 4579 9430
      4577 9436 4577 9464 4589 9465 4600 9444
TIME...MOT...LOC 1321Z 238DEG 33KT 4581 9457 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...<50 MPH

$$

NDC
614 
WWUS53 KMPX 121326
SVSMPX

Severe Weather Statement
National Weather Service Twin Cities/Chanhassen MN
826 AM CDT Thu May 12 2022

MNC097-121336-
/O.EXP.KMPX.SV.W.0106.000000T0000Z-220512T1330Z/
Morrison MN-
826 AM CDT Thu May 12 2022

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN MORRISON COUNTY
WILL EXPIRE AT 830 AM CDT...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire.  However small hail
is still possible with this thunderstorm.

LAT...LON 4582 9431 4582 9435 4580 9431 4579 9430
      4577 9436 4577 9464 4589 9465 4600 9444
TIME...MOT...LOC 1326Z 238DEG 33KT 4583 9453 

$$

NDC

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Twin Cities, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at May 12, 6:27 AM CDT, 1 hour 27 minutes earlier.

Area forecast discussion, May 12, 6:27 AM CDT, 1 hour 27 minutes before
Area Forecast Discussion
National Weather Service Twin Cities/Chanhassen MN
627 AM CDT Thu May 12 2022

.DISCUSSION...(Today through Wednesday)
Issued at 249 AM CDT Thu May 12 2022

* KEY MESSAGES:

- Elevated storms over South Dakota will need to be watched for
  strong storm risk over western MN this morning.

- Severe storms expected over western MN this afternoon, gradually
  weakening as they spread east this evening. Overall severe threat
  is lower than it was Wednesday.

- Near-record highs possible today but will depend on cloud cover
  from morning storms.

A brief lull in storms early this morning is accompanied by
widespread fog over western and southern MN, some of which is locally
dense. A dense fog advisory is in effect for these areas through 13Z,
although increasing clouds from the west may warrant an early
cancellation for some western MN counties. Meanwhile elevated morning
convection is going strong over eastern SD at the nose of a 55-kt
850 hPa jet. High-resolution model guidance has had mixed success
resolving this activity, and is highly variable with its eventual
evolution later this morning. Some guidance such as the HRRR keeps
this activity fairly scattered and quickly lifts it north out of the
forecast area, while others suggest a more impactful convective
complex spreading east into western and central MN later this
morning. Given the tendency for morning elevated convection to
outperform model guidance at times (Weds morning for example)...will
need to keep an eye on western parts of the CWA for a potential hail
risk through the morning.

Hot and humid conditions remain on track for this afternoon with the
potential to approach record highs (90 at MSP). However this will be
highly dependent on cloud cover from the morning convection to the
west, which could especially keep temperatures down across northern
and western portions of the forecast area. Thus no heat advisories
planned at this time.

Widespread storms are then expected to fire across South Dakota and
Nebraska later this afternoon and race into Minnesota through the
late afternoon and early evening. Upper-level ascent for these storms
will be extensive and will favor rapid upgrowth into a large
convective system, possibly before they even reach the forecast area.
Strong instability and modest shear will favor supercells at the
onset, capable of very large hail and a few tornadoes. This threat
looks to be maximized west of the forecast area across NE/SD. By the
time storms reach western Minnesota damaging winds should be the
main concern as they congeal into an MCS. A few very strong wind
gusts are possible over western MN given the degree of instability.
However, conditions look favorable for strong outflow/cold pools
which look likely to overcome these storms pretty quickly, and shear
profiles do not appear strong enough to keep in balance with the cold
pool structure. The result is likely to be an outflow boundary that
quickly outraces storms and leads to gradual weakening as storms
move into central and eastern MN later this evening. This weakening
trend seems supported by nearly all high-res model guidance. Thus,
do not expect the widespread severe wind event that was experienced
Wednesday evening across the Twin Cities and surrounding areas, and
expect that most severe weather this time should remain focused west
of US Highway 71.

The remainder of the forecast looks fairly quiet with quasi-zonal
upper flow settling in over the weekend and into much of next week.
Temperatures over the weekend will remain several degrees above
normal with much lower humidity values. Next week should see
temperatures returning closer to normal, highs in the mid/upper 60s,
while chances for more widespread precipitation return by Weds and
Thurs.

&&

.AVIATION...(For the 12Z TAFS through 12Z Friday morning)
Issued at 622 AM CDT Thu May 12 2022

Stubborn 1/2 to 1/4 mile fog has refused to burn off so far this
morning at many of our TAF locations, but should disappear rather
quickly with more sun as well as increasing southeasterly winds.
Cloud bases will be elevated for much of the day until we begin to
see convective cumulus, with most sites seeing TSRA at some point
this afternoon and evening. The timing window of TSRA will likely
shrink with the 18z TAFs as CAMs get a better handle on how things
will evolve storm wise. Winds could gust up to 25kts main at 100-130
for much of the day.

KMSP...The main concerns are how long fog will take to dissipate this
morning, as well as the prime window for TSRA. CIGS will be mainly
VFR once the morning fog is gone, with brief MVFR/IFR possible once
TSRA arrives.

/OUTLOOK FOR KMSP/
FRI...VFR. Wind SW 10kts.
SAT...VFR. Chc PM -SHRA/MVFR. Wind SW to NW 10-15g25kts.
SUN...VFR. Chc PM -SHRA/MVFR. Wind W 10-15kts.

&&

.MPX WATCHES/WARNINGS/ADVISORIES...
MN...None.
WI...None.
&&

DISCUSSION...DPH
AVIATION...TDH
Hazardous weather outlook, May 12, 4:44 AM CDT, 3 hours 10 minutes before
Hazardous Weather Outlook
National Weather Service Twin Cities/Chanhassen MN
444 AM CDT Thu May 12 2022

MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028-
130945-
Douglas-Todd-Morrison-Mille Lacs-Kanabec-Stevens-Pope-Stearns-
Benton-Sherburne-Isanti-Chisago-Lac Qui Parle-Swift-Chippewa-
Kandiyohi-Meeker-Wright-Hennepin-Anoka-Ramsey-Washington-
Yellow Medicine-Renville-McLeod-Sibley-Carver-Scott-Dakota-
Redwood-Brown-Nicollet-Le Sueur-Rice-Goodhue-Watonwan-Blue Earth-
Waseca-Steele-Martin-Faribault-Freeborn-Polk-Barron-Rusk-
St. Croix-Pierce-Dunn-Pepin-Eau Claire-
444 AM CDT Thu May 12 2022

This Hazardous Weather Outlook is for portions of central and
southern Minnesota, and west central Wisconsin.

.DAY ONE...Today and Tonight.

Strong to severe storms are possible this morning over western
Minnesota, and again this afternoon and evening across much of the
region. Large hail will be the primary threat this morning, and
damaging winds later today.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

SKYWARN spotter activation may be needed.

In the hours before

Special weather statement, May 12, 7:17 AM CDT, 37 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
717 AM CDT Thu May 12 2022

MNZ043-044-049>051-121245-
Benton MN-Mille Lacs MN-Morrison MN-Sherburne MN-Stearns MN-
717 AM CDT Thu May 12 2022

...A strong thunderstorm will impact portions of southwestern Mille
Lacs, Benton, northwestern Sherburne, east central Stearns and
southeastern Morrison Counties through 745 AM CDT...

At 716 AM CDT, Doppler radar was tracking a strong thunderstorm over
Sauk Rapids, or near St. Cloud, moving northeast at 45 mph.

HAZARD...Winds in excess of 30 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

This strong thunderstorm will be near...
  Foley around 730 AM CDT.

Other locations in the path of this storm include Milaca and
Foreston.

This includes the following highways...
 Interstate 94 in Minnesota between mile markers 170 and 173.
 U.S. Highway 10 in Minnesota between mile markers 169 and 185.
 U.S. Highway 169 between mile markers 184 and 196.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4545 9413 4562 9429 4592 9375 4569 9352
TIME...MOT...LOC 1216Z 234DEG 38KT 4557 9412

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...30 MPH

NDC
Special weather statement, May 12, 7:30 AM CDT, 24 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
730 AM CDT Thu May 12 2022

MNZ042-048-049-121300-
Stearns MN-Pope MN-Todd MN-
730 AM CDT Thu May 12 2022

...A strong thunderstorm will impact portions of southeastern Pope,
south central Todd and northwestern Stearns Counties through 800 AM
CDT...

At 730 AM CDT, Doppler radar was tracking a strong thunderstorm near
Brooten, or 25 miles south of Alexandria, moving northeast at 45 mph.

HAZARD...Winds in excess of 30 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
  Sauk Centre, Melrose and Grey Eagle.

This includes the following highways...
 Interstate 94 in Minnesota between mile markers 123 and 144.
 U.S. Highway 71 between mile markers 150 and 174.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4541 9523 4558 9532 4590 9481 4556 9456
TIME...MOT...LOC 1230Z 234DEG 37KT 4556 9517

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...30 MPH

NDC
Special weather statement, May 12, 7:33 AM CDT, 21 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
733 AM CDT Thu May 12 2022

MNZ043-049-050-121300-
Benton MN-Morrison MN-Stearns MN-
733 AM CDT Thu May 12 2022

...A strong thunderstorm will impact portions of northwestern Benton,
northeastern Stearns and south central Morrison Counties through 800
AM CDT...

At 732 AM CDT, Doppler radar was tracking a strong thunderstorm near
Albany, or 20 miles west of St. Cloud, moving northeast at 45 mph.

HAZARD...Winds in excess of 30 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

This strong thunderstorm will be near...
  St. Anthony and Avon around 740 AM CDT.
  Collegeville around 745 AM CDT.
  Holdingford around 750 AM CDT.

Other locations in the path of this storm include Royalton, Bowlus
and Rice.

This includes the following highways...
 Interstate 94 in Minnesota between mile markers 138 and 158.
 U.S. Highway 10 in Minnesota between mile markers 152 and 171.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4547 9461 4565 9479 4593 9425 4571 9403
TIME...MOT...LOC 1232Z 234DEG 37KT 4559 9461

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...30 MPH

NDC
Special weather statement, May 12, 7:36 AM CDT, 18 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
736 AM CDT Thu May 12 2022

MNZ056-057-064-065-121300-
Chippewa MN-Yellow Medicine MN-Kandiyohi MN-Renville MN-
736 AM CDT Thu May 12 2022

...A strong thunderstorm will impact portions of southeastern
Chippewa, northeastern Yellow Medicine, southwestern Kandiyohi and
northwestern Renville Counties through 800 AM CDT...

At 736 AM CDT, Doppler radar was tracking a strong thunderstorm near
Granite Falls, or 12 miles southeast of Montevideo, moving northeast
at 40 mph.

HAZARD...Winds in excess of 30 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

This strong thunderstorm will be near...
  Granite Falls around 740 AM CDT.
  Maynard around 755 AM CDT.

Other locations in the path of this storm include Clara City.

This includes U.S. Highway 212 between mile markers 42 and 59.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4465 9561 4479 9577 4513 9532 4492 9507
TIME...MOT...LOC 1236Z 229DEG 35KT 4478 9561

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...30 MPH

NDC
Local storm report, May 12, 7:46 AM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
746 AM CDT THU MAY 12 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0733 AM     HAIL             FOLEY                   45.66N 93.91W
05/12/2022  M1.50 INCH       BENTON             MN   PUBLIC

            PHOTO MEASUREMENT.

&&
Special weather statement, May 12, 7:51 AM CDT, 3 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
751 AM CDT Thu May 12 2022

MNZ044-045-052-121315-
Isanti MN-Mille Lacs MN-Kanabec MN-
751 AM CDT Thu May 12 2022

...A strong thunderstorm will impact portions of southern Kanabec,
southeastern Mille Lacs and northwestern Isanti Counties through 815
AM CDT...

At 751 AM CDT, Doppler radar was tracking a strong thunderstorm 7
miles southeast of Milaca, or 18 miles northwest of Cambridge, moving
northeast at 35 mph.

HAZARD...Winds in excess of 30 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

This strong thunderstorm will be near...
  Bock around 800 AM CDT.
  Ogilvie around 810 AM CDT.

Other locations in the path of this storm include Mora and Brunswick.

This includes U.S. Highway 169 between mile markers 181 and 191.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 4589 9313 4577 9314 4556 9354 4569 9372
      4602 9330
TIME...MOT...LOC 1251Z 227DEG 32KT 4568 9356

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...30 MPH

NDC

The office that day

Everything else NWS Twin Cities, MN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 11, 7:12 PM CDTSevere Thunderstorm WarningMPXCarver, Scott, Sibley33 min
May 11, 7:12 PM CDTSevere Thunderstorm Warning Considerable damage threatMPXBlue Earth, Le Sueur, Nicollet63 min
May 11, 7:20 PM CDTSevere Thunderstorm Warning Considerable damage threatMPXMeeker, Stearns, Wright29 min
May 11, 7:21 PM CDTSevere Thunderstorm Warning Destructive damage threatMPXBlue Earth, Le Sueur, Nicollet39 min
May 11, 7:25 PM CDTSpecial Weather StatementMPXKandiyohi95 min
May 11, 7:27 PM CDTSevere Thunderstorm Warning Considerable damage threatMPXLe Sueur, Rice, Scott63 min
May 11, 7:31 PM CDTTornado WarningMPXCarver, Scott44 min
May 11, 7:33 PM CDTSevere Thunderstorm Warning Considerable damage threatMPXBlue Earth, Faribault, Martin42 min
May 11, 7:35 PM CDTSevere Thunderstorm Warning Considerable damage threatMPXCarver, McLeod, Wright55 min
May 11, 7:38 PM CDTTornado WarningMPXLe Sueur, Rice37 min
May 11, 7:41 PM CDTTornado WarningMPXCarver, Hennepin34 min
May 11, 7:43 PM CDTSevere Thunderstorm Warning Considerable damage threatMPXHennepin47 min
May 11, 7:46 PM CDTSevere Thunderstorm WarningMPXMeeker, Stearns, Wright44 min
May 11, 7:58 PM CDTSevere Thunderstorm Warning Considerable damage threatMPXDakota, Rice, Scott47 min
May 11, 8:02 PM CDTSevere Thunderstorm WarningMPXSherburne, Wright43 min
May 11, 8:03 PM CDTSevere Thunderstorm Warning Considerable damage threatMPXSteele, Waseca42 min
May 11, 8:09 PM CDTSevere Thunderstorm WarningMPXBlue Earth, Faribault36 min
May 11, 8:09 PM CDTTornado WarningMPXDakota40 min
May 11, 8:13 PM CDTSevere Thunderstorm Warning Considerable damage threatMPXAnoka, Chisago, Ramsey, Washington62 min
May 11, 8:23 PM CDTTornado WarningMPXAnoka, Hennepin, Ramsey25 min
May 11, 8:27 PM CDTSevere Thunderstorm Warning Considerable damage threatMPXDakota, Goodhue63 min
May 11, 8:33 PM CDTTornado WarningMPXBlue Earth, Waseca26 min
May 11, 8:37 PM CDTSevere Thunderstorm Warning Considerable damage threatMPXFreeborn44 min
May 11, 8:40 PM CDTSevere Thunderstorm Warning Considerable damage threatMPXChisago65 min
May 11, 8:41 PM CDTSpecial Weather StatementMPXBenton, Isanti, Morrison, Sherburne49 min
May 11, 8:46 PM CDTSevere Thunderstorm Warning Considerable damage threatMPXSteele, Waseca44 min
May 11, 8:48 PM CDTSevere Thunderstorm WarningMPXFaribault27 min
May 11, 8:58 PM CDTSpecial Weather StatementMPXAnoka, Chisago, Hennepin, Ramsey, Washington92 min
May 11, 9:20 PM CDTSevere Thunderstorm WarningMPXFaribault, Freeborn, Waseca25 min
May 11, 9:22 PM CDTTornado WarningMPXGoodhue38 min
May 11, 9:48 PM CDTSevere Thunderstorm WarningMPXFreeborn27 min
May 11, 10:10 PM CDTSpecial Weather StatementMPXSteele35 min
May 11, 10:43 PM CDTSpecial Weather StatementMPXSteele32 min
May 11, 11:00 PM CDTSpecial Weather StatementMPXSteele90 min
May 11, 11:09 PM CDTRiver Flood WarningMPXRedwood, Renville29 days
May 12, 2:21 AM CDTDense Fog AdvisoryMPXBlue Earth, Brown, Chippewa, Lac qui Parle, Nicollet, Redwood and 5 more4 hr
May 12, 4:25 AM CDTSevere Thunderstorm WarningMPXLac qui Parle, Yellow Medicine35 min
May 12, 4:59 AM CDTSevere Thunderstorm WarningMPXChippewa, Lac qui Parle, Swift35 min
May 12, 5:25 AM CDTSpecial Weather StatementMPXChippewa, Swift35 min
May 12, 6:16 AM CDTSpecial Weather StatementMPXChippewa29 min
May 12, 6:16 AM CDTSpecial Weather StatementMPXStearns29 min
May 12, 6:37 AM CDTSevere Thunderstorm WarningMPXStearns23 min
May 12, 7:05 AM CDTSpecial Weather StatementMPXStearns25 min
May 12, 7:17 AM CDTSpecial Weather StatementMPXBenton28 min
May 12, 7:30 AM CDTSpecial Weather StatementMPXStearns30 min
May 12, 7:33 AM CDTSpecial Weather StatementMPXStearns27 min
May 12, 7:36 AM CDTSpecial Weather StatementMPXChippewa24 min
May 12, 7:51 AM CDTSpecial Weather StatementMPXKanabec24 min
May 12, 8:43 AM CDTSpecial Weather StatementMPXPope, Todd32 min
May 12, 9:00 AM CDTSpecial Weather StatementMPXPope, Swift30 min
May 12, 9:24 AM CDTSpecial Weather StatementMPXLac qui Parle, Pope, Swift36 min
May 12, 10:01 AM CDTSpecial Weather StatementMPXKandiyohi, Morrison, Stearns29 min
May 12, 10:32 AM CDTSevere Thunderstorm WarningMPXKanabec, Mille Lacs, Morrison43 min
May 12, 10:34 AM CDTSpecial Weather StatementMPXMeeker, Stearns26 min
May 12, 10:44 AM CDTSevere Thunderstorm WarningMPXBenton, Sherburne, Stearns46 min
May 12, 11:07 AM CDTSpecial Weather StatementMPXBenton, Stearns83 min
May 12, 11:26 AM CDTSevere Thunderstorm Warning Considerable damage threatMPXBenton, Mille Lacs, Morrison, Sherburne49 min
May 12, 11:42 AM CDTSevere Thunderstorm WarningMPXIsanti, Mille Lacs, Sherburne33 min
May 12, 11:44 AM CDTRiver Flood WarningMPXRedwood7 days
May 12, 12:12 PM CDTSevere Thunderstorm WarningMPXIsanti, Kanabec, Mille Lacs, Sherburne33 min
May 12, 12:23 PM CDTSpecial Weather StatementMPXBenton, Isanti, Kanabec, Mille Lacs, Morrison, Sherburne and 1 more82 min
May 12, 12:43 PM CDTSevere Thunderstorm WarningMPXChisago, Isanti, Kanabec32 min
May 12, 5:41 PM CDTSevere Thunderstorm Warning Destructive damage threatMPXChippewa, Lac qui Parle, Swift, Yellow Medicine49 min
May 12, 6:02 PM CDTSevere Thunderstorm Warning Considerable damage threatMPXBrown, Martin, Nicollet, Redwood, Renville, Watonwan and 1 more58 min
May 12, 6:15 PM CDTTornado WarningMPXLac qui Parle, Swift15 min
May 12, 6:16 PM CDTSevere Thunderstorm Warning Destructive damage threatMPXChippewa, Kandiyohi, Pope, Stevens, Swift44 min
May 12, 6:26 PM CDTSevere Thunderstorm Warning Destructive damage threatMPXKandiyohi, Meeker, Stearns64 min
May 12, 6:34 PM CDTSevere Thunderstorm Warning Considerable damage threatMPXLac qui Parle, Yellow Medicine26 min
May 12, 6:43 PM CDTTornado Warning Tornado observedMPXKandiyohi, Pope, Stearns, Swift17 min
May 12, 6:47 PM CDTTornado WarningMPXKandiyohi, Renville13 min
May 12, 6:52 PM CDTSevere Thunderstorm Warning Considerable damage threatMPXBrown, McLeod, Nicollet, Redwood, Renville, Sibley53 min
May 12, 6:58 PM CDTTornado WarningMPXPope17 min

Nearby

Severe Thunderstorm Warnings in Minnesota, 2022Every severe thunderstorm warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.